# SDR CALA0001456

- Difficulty date: August 15, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 148 - 200 RBL 54 FLOOR SUPPORT CORRODED BEYOND LIMITS (FWD ENTRY).  REMOVED FLOOR SUPPORT IAW SRM 51-10-2, RECEIVED NEW FLOOR SUPPORT TRAVELLER T9012, TREATED AND PRIMED IAW SRM 51-10-3, DRILLED FLOOR SUPPORT IAW SRM 51-10-4, INSTALLED SUPPORT IAW SRM 51-30-1.
